# SDR CA140425006

- Difficulty date: April 23, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Airtrc AT802A
- Aircraft time: 169 hours
- System (JASC): 2720 · Rudder Control System
- Part: Crossover Tube
- Part number: 7083112
- Condition: Out Of Adjust
- Location: Rudder
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED ACFT ROLLING SLIGHTLY RIGHT.  RUDDER/AILERON INTERCONNECT FOUND CROSSED OVER.  THIS CONDITION WAS REPLICATED ON GROUND WHEN HARD RT OR LT RUDDER AND AILERON APPLIED.  BRACKET ADJUSTED TO ENSURE CABLE RUN STRAIGHT ON FUSELAGE FRAME TO PREVENT FURTHER ENTANGLEMENT. FUNCTION CHECKED SEVERAL TIMES. UNABLE TO RECREATE CONDITION ONCE ADJUSTED.
